# SDR UIEA200700433

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 38,630 hours, 7,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B3901169
- Part serial: 000324
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD TRAILING EDGE FOREFLAP DAMAGED.  THE DAMAGE IS 10 FOOT LONG PIECE MISSING FROM THE T/E WEDGE.  THE PIECE MISSING VARIES FROM 0.5" WIDE AT O/B END, AND IS 1.0" WIDE AT I/B END (LAST 4") AND IS 9 FEET I/B FROM I/B EDGE.  IT IS BELIEVED THIS DAMAGE HAS BEEN CAUSED BY MID FLAP ATTACH SPINDLE ACCESS PANEL, ON MID FLAP UPPER SURFACE, SCREW COMING ADRIFT AND CONTACTING WITH THE FOREFLAP T/E WEDGE.
